Journal d'Analyse Mathématique
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Analyse Math., 2014, Volume 124, Issue 1, Pages 117–143 (Mi janm1)  

Multiplicative congruences with variables from short intervals

J. Bourgaina, M. Z. Garaevb, S. V. Konyaginc, I. E. Shparlinskid

a Institute for Advanced Study, School of Mathematics
b National Autonomous University of Mexico, Institute of Mathematics
c Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
d University of New South Wales

Funding Agency Grant Number
National Science Foundation DMS- 0808042
Direccion General de Asuntos del Personal Academico, Universidad Nacional Autonoma de Mexico
Russian Foundation for Basic Research 14-01-00332
Ministry of Education and Science of the Russian Federation Nsh-3082.2014.1
Australian Research Council DP1092835
DP130100237
The research of J. B. was partially supported by National Science Foundation Grant DMS- 0808042. The research of M. Z. G. was supported by the sabbatical grant PASPA-DGAPA- UNAM. The research of S. V. K. was supported by Russian Fund for Basic Research Grant N. 14-01-00332 and Program Supporting Leading Scientific Schools Grant Nsh-3082.2014.1. The research of I. E. S. was supported by Australian Research Council Grants DP1092835 and DP130100237.


DOI: https://doi.org/10.1007/s11854-014-0029-2


Bibliographic databases:

Received: 20.10.2012
Revised: 13.02.2013
Language:

Linking options:
  • http://mi.mathnet.ru/eng/janm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:104

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021